# SDR CA990916013

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Part number: NAS1601111
- Condition: Leaking
- Location: Hydraulic Pump
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) SUBMITTED BY BOMBARDIER AGAINST AIR LITTORAL (FRANCE).  FR REG F-GPTI.  EN ROUTE, THE CREW OBSERVED THE NR 3 HYDRAULIC PRESSURE DROPPED TO ZERO PSI AND THAT THE QUANTITY HAD DROPPED TO ZERO.  MAINTENANCE FOUND A HYDRAULIC LEAK  AT THE HOUSING OF THE NR 3 AC MOTOR DRIVEN HYDRAULIC PUMP.  THE OUTLET FITTING, O-RING WAS REPLACED
